MAUDE Adverse Event Report: ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM

ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient indicated they experienced blistering and burning sensation after receiving radiation treatment on the radixact system during a speaking engagement.The patient was subsequently hospitalized for pain management.A clinical affairs assessment has determined the event to be a serious injury.
 
Event or Problem Description
Patient reported experiencing blistering and burning sensation after receiving radiation treatment on the radixact system.

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
RADIXACT
Manufacturer (Section D)
ACCURAY INCORPORATED
1240 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1240 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
6088242971
MDR Report Key18355713
Report Number3003873069-2023-00019
Device Sequence Number20481532
Product Code IYE
UDI-Device IdentifierM65810600000
UDI-Public+M65810600000/16D201609014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient RaceWhite